On the existence of solutions of differential equations with constant coefficients

Mats Neymark

TBD mathscidoc:1701.332221

Arkiv for Matematik, 5, (5), 433-444, 1964.10
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:32 uploaded by arkivadmin ] [ 500 downloads ] [ 0 comments ] [ Cited by 2 ]
@inproceedings{mats1964on,
  title={On the existence of solutions of differential equations with constant coefficients},
  author={Mats Neymark},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203432712617030},
  booktitle={Arkiv for Matematik},
  volume={5},
  number={5},
  pages={433-444},
  year={1964},
}
Mats Neymark. On the existence of solutions of differential equations with constant coefficients. 1964. Vol. 5. In Arkiv for Matematik. pp.433-444. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203432712617030.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved